BibTeX record journals/mp/SturmZ96

download as .bib file

@article{DBLP:journals/mp/SturmZ96,
  author    = {Jos F. Sturm and
               Shuzhong Zhang},
  title     = {An O(root(n)L) iteration bound primal-dual cone affine scaling algorithm
               for linear programming},
  journal   = {Math. Program.},
  volume    = {72},
  pages     = {177--194},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF02592088},
  doi       = {10.1007/BF02592088},
  timestamp = {Sat, 27 May 2017 14:25:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/SturmZ96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier